Rank-one perturbation bounds for singular values of arbitrary matrices
作者: Lei ZhuXiaofei PengHao Liu
作者单位: 1College of Engineering, Nanjing Agricultural University
2School of Mathematical Sciences, South China Normal University
3College of Science, Nanjing University of Aeronautics and Astronautics
刊名: Journal of Inequalities and Applications, 2019, Vol.2019 (1), pp.1-10
来源数据库: Springer Nature Journal
DOI: 10.1186/s13660-019-2089-4
关键词: Arbitrary matrixSingular valuesEigenvalue gapRank-one update
英文摘要: Abstract(#br)Rank-one perturbation of arbitrary matrices has many practical applications. In this paper, based on the relationship between the singular values and the eigenvalues, we discuss singular value variations and present two-side bounds of the singular values for rank-one perturbation of arbitrary matrices. Numerical results confirm that the proposed perturbation bounds are sharper than some existing bounds.
全文获取路径: Springer Nature  (合作)
影响因子:0.822 (2012)